# SDR ASOA20141024298

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 24,851 hours, 16,213 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  NR 1 ENGINE LOWER FORWARD YOKE FITTING CRACKED, VERIFIED WITH EDDY CURRENT IAW SOP 5711.  MAINTENANCE PERFORMED REPAIR OF NR 1 ENGINE LOWER FORWARD YOKE FITTING IAW EC5450-01116.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
